# SDR CALA2016102100795

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 57,229 hours, 19,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32124
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FUSELAGE SKIN TO BE AT STA 640 STR23L.  DENT HAS PREVIOUSLY BEEN BLENDED OUT AND THERE APPEARS A GOUGE IN THE MIDDLE.  CUT OUT DAMAGE AND INSTALLED REPAIR PER ECRA 5330-05816, PART 1 II, A, B, C, D.
